Depo takes about 12 months to leave your system. Everyone womans body is diffrent from the shom. Some women get their periods throughout taking the shot, some just bleed a little and some just dont get their period at all. But it can take up to a year to get your period after coming off the shot. I know this because I just got my period today for the first time after being off the shot for 5 months. I started worrying about it and I went to see my doctor and she said it was completley normal. And just because you get your period does not always mean your obvulating either. Your body takes a couple more months after your first period to get back on track.
I was on the Depo shot for a year and didnt get my period at all.It just one of the many symptoms that come with getting the shot!
It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period
I was on depo, and I would always get my period 2 months on 2 months off. Until I didnt get my period no more.
For the first couple months after begiining the depo shot you will have your period off and on until your body adjusts to the hormones.
Could I be pregnant because I received my last depo-shot six months ago and havent had a period?
your body is still adjusting to the hormones that are from the Depo shot. It takes 3 months minimum for all the hormones to leave your body just as it is when you are still on Depo and have to have another shot every three months. Give it another 2 - 6 months to go back to normal.
There is not a medication that is specific to helping you get your period to back to what it was prior to beginning the depo shot. It can take more than 10 months for the body to return to normal.
No need to worry. It takes some women many months to get their period back after stopping depo.
The depo shot prevents you from having a period. Its nothing to worry about.
If you are not on your period when you get the depo shot nothing will happen but you will have to use condoms for seven days after you get the shot to help prevent pregnancy ....depo provera only works immediately when you are on your period
NO- see your doctor
Can a woman get her firs depo shot 6 days after her period?
You should expect to have your period several days after stopping the Depo Provera shot. However, some women don't experience any bleeding until months after stopping it.
First, it's not your period, it's vaginal bleeding that's a side effect of depo provera . It has no special meaning.
Every woman's body is different. The nurse told me it would take 3 months. I haven't had a period for the entire time I have been on the depo shot. But.. I have had the vaginal discharge that is sort of rare. The nurse also told me if/when you do have your first period after starting the depo shot, it can last up to 3 weeks.
although you shouldn't but it can happen, after your 5th depo you shouldn't have a period.
It is common to have no period when using Depo Provera.
No, Some women do not get their period while on the depo shot while some women might. You might also spot the entire 3 months you have the depo shot in your system and some women such as yourself do not get anything. Unless your late on your depo shot I would not worry. If that doesnt help there is always the trusty pregnancy test!
it is not a period it is heavy spotting.
Not all that uncommon, it can take 3 or more months for a return to fertility.
when started my depo, i still had bleeding in the first 3 months. but after my 2nd shot. on my 6th month. NO BLEEDING. but to me it still felt like i was having a period. cramps, bloating, senative nipples. and no pregency.
When I was on the shot I never had a cycle.
Is it normal to get your period even when i am getting the depot shot for a year
Sometimes you can still get your period even when you are on the depo shot but it should settle down after a few more months of being on it, some women have periods and some don't it depends on the person, but mine stopped after about 4/5 months. If you have any worries you can always ask your doctor, but it is normal to have a period on the injection. I hope i helped x